# SDR ASOA00138

- Difficulty date: December 18, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N233AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120031
- System (JASC): 2610 · Detection System
- Part: Warn Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM ATL TO MEI,  CREW RECEIVED A LEFT ENGINE DUCT LEAK LIGHT AND AURAL WARNING.  CREW FOLLOWED CHECKLIST AND ENGINE WAS SHUT DOWN.  AFTER 3 MINUTES THE LIGHT EXTINGUISHED AND CREW RESTARTED THE ENGINE.  AC RETURNED TO ATL AND LANDED SAFELY.  MAINTENANCE REPLACED MULTI-ALARM PANEL. DURING TEST FLIGHT, AIRCRAFT REPEATED OCCURRENCE. MCN MAINTENANCE IS CURRENTLY TROUBLESHOOTING PROBLEM.
